NEXT coated pills 400mg + 200mg N6

Condition: New product

1000 Items

$11.95

More info

Active ingredients

Ibuprofen + paracetamol

Release form

Pills

Composition

Tab.ibuprofen 1 400 200 mgparatsetamol mgVspomogatelnye ingredients: calcium phosphate (Fudzhikalin) - 80 mg Microcrystalline cellulose - 64.5 mg Croscarmellose sodium - 24.3 mg, giproloza (hydroxypropylcellulose (Klutsel EF)) - 19.3 mg Talc - 12.1 mg Magnesium stearate - 7.3 mg, colloidal silicon dioxide (aerosil) - 2.5 mg. Shell composition: Opadry 20A250004 Red (Opadry 20A250004 Red) [hypromellose (hydroxypropylmethylcellulose) - 13.1 mg, hyprolose (hydroxypropylcellulose) - 8.1 mg, talc - 6.4 mg, titanium dioxide - 2.5 mg, dye crimson [Ponso 4R] (E124) - 0.9 mg, the dye is sunny Sunset Yellow (E110) - 0.5 mg] - 31.5 mg; Opadry II 85F19250 Transparent (Opadry II 85F19250 Clear) [macrogol (polyethylene glycol) - 0.3 mg, polyvinyl alcohol - 1 mg, polysorbate 80 - 0.1 mg, talc - 0.6 mg] - 2 mg.

Pharmacological effect

Combined medication, has analgesic, anti-inflammatory and antipyretic effect. Paracetamol is a non-narcotic analgesic, it has antipyretic and analgesic effect due to blockade of COX in the central nervous system and effects on pain and thermoregulation centers. suppression of the activity of COX, which regulates the synthesis of prostaglandins. The components of the drug affect both the central and peripheral s mechanisms of pain. The directional, complementary effect of the two components has a rapid therapeutic effect and a pronounced analgesic effect.

Pharmacokinetics

ParacetamolAbsorption - high, Cmax is 5-20 mcg / ml, Tmax - 0.5-2 hours; binding to plasma proteins - 15%. Gets through the BBB. Metabolized in the liver, with the formation of both active and inactive metabolites. T1 / 2 - 1-4 hours. It is mainly excreted by the kidneys as metabolites - glucuronides and sulfates, 3% - unchanged. Ibuprofen is absorbed well from the gastrointestinal tract. Tmax when taken on an empty stomach - 45 minutes, when taken after meals - 1.5-2.5 hours. Binding to plasma proteins - 90%. The concentration of the drug in the synovial fluid exceeds the content in the plasma. It undergoes a systemic and post-systemic metabolism in the liver. It has a two-phase elimination kinetics, T1 / 2 is 2-2.5 hours. .

Indications

- headache (includingmigraine); - toothache; - algodysmenorrhea; - neuralgia; - myalgia; - back pain; - joint pain, pain in inflammatory and degenerative diseases of the musculoskeletal system; - pain in bruises, sprains, dislocations, fractures; - post-traumatic and postoperative pain syndrome; - feverish states (including those with flu and colds).

Contraindications

- hypersensitivity to the components of the drug; - erosive and ulcerative diseases of the gastrointestinal organs (in the acute phase), gastrointestinal bleeding; severe hepatic and / or renal failure; bleeding disorders (hemophilia, lengthening of bleeding time, bleeding tendency, hemorrhagic diathesis); - complete or incomplete combination of bronchial asthma, recurrent nasal polyposis and paranasal sinuses and intolerance to acetylsalicylic acid or other NSAIDs, including in history; - condition after coronary artery bypass surgery; - confirmed hyperkalemia; - glucose-6-phosphate dehydrogenase deficiency; - III trimester of pregnancy; - children under 12 years old. With caution: chronic heart failure; viral hepatitis, alcoholic liver damage, liver and / or renal failure of moderate and mild severity, benign hyperbilirubinemia (Gilbert, Dubin-Johnson and Rotor syndrome), liver cirrhosis with portal hypertension, nephrotic syndrome; diabetes mellitus, peripheral arterial disease, gastric ulcer and duodenal ulcer (in history); gastritis, enteritis, colitis; bronchial asthma, bronchospasm; elderly age; pregnancy (I and II trimesters - use is possible only if prescribed by a doctor in cases where the potential benefit outweighs the possible risk), lactation (if necessary, use of the drug during breastfeeding should stop breastfeeding).

Precautionary measures

Application for violations of liver functionWith caution: viral hepatitis, alcoholic liver damage, moderate and mild liver failure, benign hyperbilirubinemia (Gilbert, Dubin-Johnson and Rotor syndrome), liver cirrhosis with portal hypertension. Use for kidney dysfunction Precautions: renal failure moderate and mild severity, nephrotic syndrome. Use in children Contraindicated in children under 12 years of age.

Use during pregnancy and lactation

Use of the drug in the third trimester of pregnancy is contraindicated. If you need to use the drug in the first and second trimester of pregnancy, be careful - use is possible only if prescribed by a doctor in cases where the potential benefit outweighs the possible risk. If necessary, use the drug during lactation should stop breastfeeding .

Dosage and administration

Inside, after a meal. Adults: 1 tablet 3 times / day. The maximum daily dose is 3 pills. Children over 12 years old (body weight more than 40 kg): 1 tablet 2 times / day. The duration of treatment is not more than 3 days as an antipyretic and not more than 5 days - as an anesthetic. Continuation of drug treatment is possible only after consulting a doctor.

Side effects

On the part of the nervous system: headache, dizziness, sleep disturbances, anxiety, depression. On the part of the cardiovascular system: tachycardia, increased blood pressure, heart failure. On the part of the respiratory system: shortness of breath, bronchospasm. On the part of the digestive system: abdominal pain, nausea , vomiting, heartburn, loss of appetite, diarrhea or constipation, flatulence, ulceration of the mucous membrane of the gums, aphthous stomatitis, pancreatitis. On the part of the senses: hearing loss, ringing or tinnitus, visual impairment, blurred vision or di lopia, dryness and eye irritation. From the urinary system: acute renal failure, nephrotic syndrome, polyuria, cystitis. Allergic reactions: skin rash, pruritus, allergic rhinitis, angioedema, multiforme exudative erythema (including Stevens syndrome Johnson), toxic epidermal necrolysis (Lyell's syndrome). On the side of the hematopoietic system: anemia, thrombocytopenia, thrombocytopenic purpura, agranulocytosis, leukopenia, eosinophilia. With long-term use in large doses - hepat otoxic and nephrotoxic (hepatitis, interstitial nephritis and papillary necrosis) action; hemolytic anemia, aplastic anemia, methemoglobinemia, pancytopenia.

Overdose

Symptoms: abdominal pain, nausea, vomiting, agitation or lethargy, drowsiness, confusion, tachycardia, arrhythmia, acute renal failure, metabolic acidosis, frequent urination, hyperthermia, headache, tremors, or muscle twitching; increased activity of hepatic transaminases, an increase in prothrombin time.If overdose is suspected, you should immediately seek medical help. Treatment: gastric lavage, followed by the appointment of activated carbon; alkaline drinking, forced diuresis, symptomatic therapy.

Interaction with other drugs

Inductors of microsomal oxidation in the liver (phenytoin, ethanol, barbiturates, flumecinol, rifampicin, phenylbutazone, tricyclic antidepressants) increase the production of hydroxylated active metabolites, which makes it possible for severe intoxication to develop during an overdose. Inhibitors of microsomal oxidation. actions.Myetoxic drugs increase the hematotoxicity of the drug. The combination of ibuprofen with ethanol, GCS increases the risk of erosive o-ulcerative lesions of the gastrointestinal tract. Simultaneous use of paracetamol with ethanol increases the risk of acute pancreatitis. Paracetamol and ibuprofen increase the effect of indirect anticoagulants and diminish the effectiveness of uricosuric drugs. Long-term use of barbiturates reduces the effectiveness of paracetamol. development of hepatotoxicity. Ibuprofen reduces the hypotensive activity of vasodilators, natriuretic and diuretic - Furosemida , cefotetan, valproic acid, plicamycin increase the incidence of hypoprothrombinemia.

special instructions

Simultaneous use of the drug with other drugs containing paracetamol and / or NPVS should be avoided. When using the drug for more than 5-7 days, you should monitor peripheral blood levels and liver function. Paracetamol distorts the results of laboratory studies of glucose and uric acid in plasma. the appearance of symptoms of NSAID gastropathy is shown by careful monitoring, including esophagogastroduodenoscopy, a blood test with hemoglobin determination and hemato Rita,stool test for occult blood. When 17-ketosteroids are to be determined, the drug should be canceled 48 hours before the study. Against the background of the drug, patients should refrain from all activities requiring increased attention, quick mental and motor responses. containing alcohol.

Reviews